# SDR C2XA05CL089

- Difficulty date: October 23, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 7,489 hours, 6,011 cycles
- Engine: Allsn AE3007A
- Engine time: 7,489 hours, 6,011 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23070366
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2201 - THE CREW REPORTED DURING CLIMB AND DESCENT THERE WAS A OIL ODOR IN THE COCKPIT AND CABIN.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT THE NR 4 CARBON SEAL WAS FOUND TO BE THE CAUSE OF OIL ODOR.
